# SDR 96ZZZX2373

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2526M
- Make and model: Piper PA-12
- Aircraft serial: 121017
- System (JASC): 5700 · Wing Structure
- Part: Lift Strut
- Condition: Defective
- Location: Lt Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARAGRAPH 'A' OF AD NOTE 93-10-06 HAS BEEN ACCOMPLISHED USING AN FAA APPROVED X-RAY METHOD.  REMARKS:  LT FRONT STRUT AIRWORTHY, LT REAR STRUT UNAIRWORTHY, RT FRONT STRUT AIRWORTHY, RT REAR STRUT AIRWORTHY.  X-RAYS ARE ON FILE AT THIS REPAIR STATION.
